# SDR CALA2025102610511

- Difficulty date: September 29, 2025
- Submitted: October 27, 2025
- Operation: Air carrier
- Aircraft: N75435
- Make and model: Boeing 737924ER
- Aircraft serial: 33529
- Aircraft time: 51,181 hours, 18,376 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141A5410
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(B737-53-3-0711) MAIN CABIN FLOOR SUPPORT INTERCOSTAL UPPER SURFACE IS CRACKED AT THE FLOOR BOARD FASTENER HOLE STA 312 AND 328 AT APPROX LBL46.   BLENDED OUT INTERCOSTAL, FOUND 100% OUT OF LIMITS. REMOVED, LOCATED AND DRILLED NEW INTERCOSTAL AND INSTALLED AT M/C BS312 AND BS328 LBL46 IAW BDWG 141A5400 REV-, SRM 51-40-02 AND SRM 53-10-15.
